標題: SPECTRAL CHARACTERIZATION OF ODD GRAPHS OK, K-LESS-THAN-OR-EQUAL-TO-6
作者: HUANG, TY
應用數學系
Department of Applied Mathematics
公開日期: 1994
摘要: Let k be an integer with k greater-than-or-equal-to 2. The Odd graph O(k) has the (k - 1)-subsets of {1,2,...,2k - 1} as vertices, and two vertices are adjacent if and only if their corresponding subsets are disjoint. We prove that the odd graphs O(k) (k less-than-or-equal-to 6) are characterized by their spectra among connected regular graphs.
URI: http://hdl.handle.net/11536/2699
http://dx.doi.org/10.1007/BF02986671
ISSN: 0911-0119
DOI: 10.1007/BF02986671
期刊: GRAPHS AND COMBINATORICS
Volume: 10
Issue: 3
起始頁: 235
結束頁: 240
Appears in Collections:Articles


Files in This Item:

  1. A1994PT00300005.pdf